FREE standard delivery over 30

Benylin Mucus Cough Tablets

Benylin Mucus Cough Tablets

16 Tablets 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Now £4.28
Was £4.75 You save £0.47
In Stock
Delivery information Product #0077192

Please note images are for illustration purposes and may differ from the product(s) you receive

Benylin Mucus Cough Tablets provides relief from nasal and chest mucus, making it easier to cough up.

Benylin Mucus Cough Tabs

Benylin Mucus Cough Tabs relieves the symptoms of cold and flu, including sore throats, blocked and runny noses, and mucus coughs. The tablets ease aches and pains, and thin and loosen chest mucus, allowing you to breath easier.

How Does Benylin Mucus Cough Tablets Work? 

What makes these tablets so effective for coughs and colds are the active ingredients. Benylin Mucus Cough Tabs contains: 

  • Paracetamol
  • Guaifenesin
  • Phenylephrine

 The paracetamol acts as a painkiller while also relieving fever symptoms. The Guaifenesin is an expectorant, this loosens the mucus that is trapped in your airways and clearing it. The Phenylephrine is an effective decongestant which will thin the blood vessels affected by a cold and cough. 

This combination of active ingredients makes Benylin Mucus Cough Tablets powerful cough and cold medication. 

  • Dose: For oral use only.
  • Swallow whole with water. Do not chew.
  • Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
  • Do not give to children under 12 years old.

Please read the enclosed leaflet carefully before you take these tablets. Do not use tablets after the date shown on the pack.

Do not exceed the stated dose.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine.

Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close